Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 59, NWS Tulsa, OK

March 26, 2009Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2009, 5:22 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2009, 5:22 PM CDT (22:22 UTC)
Expired
Mar 26, 2009, 5:55 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 5:26 PM CDTHAIL 0.75Milltown, ARLOTS OF IT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 262222
SVRTSA
ARC033-047-131-262315-
/O.NEW.KTSA.SV.W.0059.090326T2222Z-090326T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 615 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAVACA TO BURNVILLE...MOVING NORTHEAST AT 45 MPH.   
  THESE STORMS HAVE A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF    
  QUARTERS.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BLOOMER...
  WASHBURN...FORT CHAFFEE...CHARLESTON...MULBERRY...BRANCH...OZARK...
  WIEDERKEHR VILLAGE...ALTUS AND DENNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3537 9374 3539 9379 3531 9381 3531 9391
      3522 9392 3523 9402 3514 9403 3514 9413
      3510 9415 3508 9421 3542 9425 3565 9369
      3538 9369
TIME...MOT...LOC 2221Z 246DEG 38KT 3540 9420 3512 9417

$$
3 follow-up statements
000 
WWUS54 KTSA 262236
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT THU MAR 26 2009

ARC033-047-131-262315-
/O.CON.KTSA.SV.W.0059.000000T0000Z-090326T2315Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
536 PM CDT THU MAR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHEASTERN CRAWFORD AND NORTHEASTERN
SEBASTIAN COUNTIES...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MILLTOWN...MOVING
NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 
THE SIZE OF QUARTERS.  ADDITIONAL STRONG STORMS WERE LOCATED FURTHER 
NORTH FROM NEAR MULBERRY TO BLOOMER...WITH HAIL UP TO PENNY SIZE 
POSSIBLE. 

SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WASHBURN...
BLOOMER...FORT CHAFFEE...URSULA...CHARLESTON...VESTA...BRANCH...
MULBERRY...PETER PENDER...CECIL...TONEY...MEG...WIEDERKEHR VILLAGE...
MOUNTAIN TOP...WATALULA...CRAVENS...ALTUS...DENNING...OZARK AND ALIX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3537 9374 3539 9379 3531 9381 3531 9391
      3522 9392 3523 9402 3514 9403 3514 9413
      3510 9415 3508 9421 3546 9415 3565 9369
      3538 9369
TIME...MOT...LOC 2236Z 246DEG 28KT 3515 9413

$$
000 
WWUS54 KTSA 262245
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT THU MAR 26 2009

ARC033-262254-
/O.CAN.KTSA.SV.W.0059.000000T0000Z-090326T2315Z/
CRAWFORD AR-
545 PM CDT THU MAR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...

LAT...LON 3537 9374 3539 9379 3531 9381 3531 9391
      3522 9392 3523 9402 3514 9403 3514 9413
      3521 9415 3551 9403 3565 9369 3538 9369
TIME...MOT...LOC 2244Z 246DEG 30KT 3518 9405

$$

ARC047-131-262315-
/O.CON.KTSA.SV.W.0059.000000T0000Z-090326T2315Z/
SEBASTIAN AR-FRANKLIN AR-
545 PM CDT THU MAR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...MOVING 
NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL.
ADDITIONAL STRONG THUNDERSTORMS WERE ALONG A LINE FROM CECIL TO 
CHARLESTON...WITH HAIL TO THE SIZE OF PENNIES POSSIBLE.

SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...URSULA...
CHARLESTON...VESTA...BRANCH...PETER PENDER...CECIL...TONEY...MEG...
CRAVENS...WIEDERKEHR VILLAGE...MOUNTAIN TOP...WATALULA...ALTUS...
DENNING...OZARK AND ALIX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3537 9374 3539 9379 3531 9381 3531 9391
      3522 9392 3523 9402 3514 9403 3514 9413
      3521 9415 3551 9403 3565 9369 3538 9369
TIME...MOT...LOC 2244Z 246DEG 30KT 3518 9405

$$
000 
WWUS54 KTSA 262255
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT THU MAR 26 2009

ARC047-131-262305-
/O.CAN.KTSA.SV.W.0059.000000T0000Z-090326T2315Z/
SEBASTIAN AR-FRANKLIN AR-
555 PM CDT THU MAR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN AND EASTERN
SEBASTIAN COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

LAT...LON 3537 9374 3539 9379 3531 9381 3531 9391
      3522 9392 3523 9402 3514 9403 3514 9413
      3521 9415 3551 9403 3565 9369 3538 9369
TIME...MOT...LOC 2255Z 246DEG 30KT 3522 9394

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:10 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 26, 3:10 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT THU MAR 26 2009

.DISCUSSION...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS
NORTHEAST OKLAHOMA THIS AFTERNOON IN AN AREA OF
STRONG LOW LEVEL WARM AIR ADVECTION AND COLD AIR
MOVING INTO THE AREA ALOFT. SOME OF THE STORMS
HAVE PRODUCED LARGE HAIL WITH THE MAJORITY OF
STORMS PRODUCING SMALL HAIL.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN HIGH TONIGHT AS A WARM FRONT BECOMES
ORGANIZED NEAR THE RED RIVER AND MOVES INTO
EXTREME SOUTHEAST OKLAHOMA AS A SURFACE LOW
MOVES TO THE EAST ALONG THE RED RIVER. MOST
OF THE STORMS WILL BE ELEVATED IN NATURE
AS LOW LEVEL WARM AIR CONTINUES TO SURGE
NORTH OVER THE COOLER AIR THE SURFACE. THE
LIFT WILL BE AIDED BY THE APPROACH OF A MID-
LEVEL SHORTWAVE. IT LOOKS AS IF THERE WILL BE
MORE THAN ADEQUATE ELEVATED INSTABILITY AND
DEEP LAYER SHEAR NORTH OF THE WARM FRONT TO
SUPPORT SEVERE THUNDERSTORMS. LARGE HAIL
WILL BE THE PRIMARY CONCERN. OF COURSE...
ANY STORMS THAT DEVELOP IN ALONG THE WARM
FRONT AND BECOME SURFACE BASED WILL HAVE
THE POTENTIAL TO BECOME TORNADIC. THE
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
RIGHT ON THROUGH FRIDAY AS A POTENT MID-LEVEL LOW
MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE
TEXAS PANHANDLE. SOME OF THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE HAIL AS WELL.

AS WE MOVE INTO FRIDAY NIGHT OUR ATTENTION WILL TURN
TO THE WINTER WEATHER POTENTIAL AS THE VERY COLD MID-LEVEL
LOW TREKS ACROSS SOUTHERN OKLAHOMA. THE THREAT FOR
SNOW WILL INCREASE LATE FRIDAY NIGHT ACROSS NORTHEAST
OKLAHOMA AS THE VERTICAL TEMPERATURE PROFILE BECOMES
MORE FAVORABLE. THE SNOW IS EXPECTED TO REMAIN MOSTLY
ACROSS NORTHEAST OKLAHOMA FRIDAY NIGHT AND SPREAD INTO
NORTHWEST ARKANSAS SATURDAY MORNING. THERE ARE NOT
HUGE DIFFERENCES IN THE ECMWF AND THE GFS IN TERMS OF
STRENGTH AND TRACK OF THE MID-LEVEL LOW. THE ECMWF IS A
LITTLE BIT SLOWER THAN GFS AT THIS TIME. SO...I ESSENTIALLY
HAVE TAILORED THIS FORECAST TOWARDS THE GFS. THE WINTER
STORM WATCH ISSUED EARLIER TODAY LOOKS TO BE ADEQUATE FOR
NOW. I HAVE MORE CONFIDENCE THAT AREAS NORTH OF I-44 WILL
VERIFY WITH 4 INCHES OR MORE. HOWEVER...THE REMAINDER OF
WATCH IS IFFY. THE PRECIPITATION IS EXPECTED TO COME TO END
BY SATURDAY EVENING AS THE STORM SYSTEM EXITS TO THE NORTHEAST.

WILL SEE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY AS ANOTHER MID-LEVEL SHORTWAVE MOVES ACROSS THE
PLAINS. ANOTHER ROUND OF SHOWERS IS EXPECTED WEDNESDAY
NIGHT AND THURSDAY AS ANOTHER DISTURBANCE MOVES ACROSS
THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  49  34  37 /  70  90  90  70
FSM   51  63  41  44 /  80  80  80  70
MLC   50  58  36  41 /  80  80  70  70
BVO   42  45  34  36 /  80  80  90  70
FYV   46  56  38  39 /  90  70  80  80
BYV   46  54  39  39 /  90  60  80  80
MKO   48  54  37  40 /  80  90  80  80
MIO   44  51  35  36 /  90  70  90  80
F10   46  50  33  39 /  70  90  80  70
HHW   55  67  38  48 /  70  80  60  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ067.

AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
     ARZ001.

&&

SHORT TERM...06
LONG TERM....10
Hazardous weather outlook, Mar 26, 5:17 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU MAR 26 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT THU MAR 26 2009

...CONTINUED POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT PLUS A
POSSIBILITY OF HEAVY SNOW ACROSS PORTIONS OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...SOUTHEAST OF INTERSTATE 44.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

WINTER WEATHER.
ACCUMULATING SNOW TOMORROW NIGHT.

DISCUSSION...
AN APPROACHING UPPER LEVEL SYSTEM WILL CONTINUE TO INCREASE LARGE
SCALE LIFTING ACROSS THE REGION TONIGHT... AIDING CONVECTIVE
ACTIVITY. A WARM FRONT CURRENTLY ORGANIZING ITSELF NORTH OF THE
RED RIVER WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT
DRIFTS NORTHWARD OVERNIGHT. WARM UNSTABLE AIR MOVING NORTHWARD
OVER THE WARM FRONT WILL HELP MAINTAIN THE POSSIBILITY OF STRONG
TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION. THE BEST CHANCE
FOR SURFACE BASED CONVECTION... AND THE GREATEST AREA OF SHEAR
WILL BE LOCATED ALONG THE WARM FRONT. THEREFORE... SEVERE WEATHER
CHANCES INCLUDING ISOLATED TORNADOES WILL BE HIGHEST IN THIS AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...WINTER WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A POTENT UPPER LOW MOVING ACROSS THE REGION FRIDAY WILL BRING A
THREAT OF SEVERE THUNDERSTORMS ACROSS A PORTION OF THE REGION
FRIDAY INTO FRIDAY NIGHT. HEAVY SNOW WILL BE POSSIBLE ACROSS A
LARGE AREA FRIDAY NIGHT INTO SATURDAY. THE MOST LIKELY AREA FOR
ACCUMULATING SNOW WILL BE ALONG AND NORTH OF INTERSTATE 44 IN
EASTERN OKLAHOMA... WHERE ACCUMULATION OF 4 INCHES OR MORE IS
EXPECTED... WITH 8 TO 12 INCHES POSSIBLE NEAR THE KANSAS BORDER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 26, 5:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             WAGONER                 35.96N 95.37W
03/26/2009  M0.75 INCH       WAGONER            OK   LAW ENFORCEMENT

            REPORTED BY WAGONER PD.

&&

KAT
Local storm report, Mar 26, 5:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             2 E WISTER              34.97N 94.69W
03/26/2009  M1.00 INCH       LE FLORE           OK   PUBLIC

&&

KAT
Local storm report, Mar 26, 5:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 SE MILL CREEK         35.33N 94.41W
03/26/2009  M0.75 INCH       SEBASTIAN          AR   TRAINED SPOTTER

&&

KAT
Local storm report, Mar 26, 5:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 N HARTFORD            35.04N 94.38W
03/26/2009  M0.75 INCH       SEBASTIAN          AR   PUBLIC

&&

KAT
Local storm report, Mar 26, 5:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             GREENWOOD               35.22N 94.26W
03/26/2009  M0.88 INCH       SEBASTIAN          AR   TRAINED SPOTTER

&&

KAT
Local storm report, Mar 26, 5:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 S MIDLAND             35.06N 94.35W
03/26/2009  M0.88 INCH       SEBASTIAN          AR   PUBLIC

&&

KAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:49 AM CDTWinter Storm WatchTSABenton36 hr
Mar 26, 3:32 PM CDTSevere Thunderstorm WarningTSACrawford43 min
Mar 26, 4:15 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian45 min
Mar 26, 5:00 PM CDTSevere Thunderstorm WarningTSASebastian30 min
Mar 26, 5:14 PM CDTSevere Thunderstorm WarningTSASebastian31 min
Mar 26, 6:12 PM CDTSevere Thunderstorm WarningTSACrawford48 min
Mar 26, 6:52 PM CDTSpecial Weather StatementTSACrawford, Sebastian38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.